Access count of this item: 89

Files in This Item:
File Description SizeFormat 
0942-4.pdf670.12 kBAdobe PDFView/Open
Title: ホップ代数の拡大(群スキームの変形と整数論への応用)
Authors: 増岡, 彰  KAKEN_name
Author's alias: Masuoka, Akira
Issue Date: Apr-1996
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 942
Start page: 53
End page: 65
Appears in Collections:Deformations of Group Schemes and Number Theory

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.